Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 3 > No. 3


On Solutions of the Nonlinear Oscillators by Modified Homotopy Perturbation Method

PP: 229-236
Najeeb Alam Khan, Asmat Ara, Nadeem Alam Khan,
The nonlinear oscillator problem has extensive applications. In this paper, we examined the modified homotopy perturbation method to obtain the solution of the problem and to reduce the computational efforts. For the accuracy purpose the Laplace transform and Pade approximation have also been used. We construct the deformation equations by two components of the homotopy series, then by means of the Laplace transform the obtain solution is converted to series form and Pade approximation is exploited to increase the accuracy of the achieved result. The computational efforts are significantly reduced. And, the calculated analytic solutions are in excellent agreement with the numerical solutions.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved